# SDR FDEA201204171448

- Difficulty date: April 17, 2012
- Submitted: April 17, 2012
- Operation: Air carrier
- Aircraft: N656FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 745
- Aircraft time: 25,635 hours, 13,364 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Adapter
- Part number: A537819372100
- Condition: Corroded
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR 36 BETWEEN SEAT TRACK 2(R) & 3(R) CLEVIS ADAPTER HAS CORROSION INSIDE SCALLOP. NO REPAIR LIMITS FOR CLEVIS ADAPTERS MUST REPLACED.  R & R CLEVIS ADAPTER AT FR 36 BETWEEN SEAT TRACKS 2R AND 3R.
